# SDR DALA1201653118

- Difficulty date: January 9, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 4,514 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D531127840031
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT WEB -Y1732 FR20 HAS CORROSION.  BLENDED AREA IAW A319 SRM 51-74-00 DIM L=2.745"  W=2.735" D=.035".  NO DAMAGED LIMITS FOUND IN SRM.  REMOVED AND INSTALLED NEW FLOOR SUPPORT WEB -Y1732 FR20 P/N D531127840031 BATCH 0002144824 IAW A319 SRM 51-42-11.
